Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Dsg1116

This is my skin two years after completing Accutane.

Recommended Posts

39E83CBB-9A53-4C4C-B1DF-E13A2F37ED19.thumb.jpeg.d0462c24c89a7d8596009ab22f9c74dc.jpeg71137E68-38D1-4AD4-B427-801F2F7D7138.thumb.jpeg.44edf838d624898eb88fbd29307b9bef.jpegF266B1AC-2000-4B4F-8A1A-44B8E62CA423.thumb.jpeg.c901c9b6f4285fac1b5a27f8797484e9.jpegI completed 10 months of accutane 2 years ago. My skin has been clear for a majority of the time. I had an IUD inserted sevreral months ago. Only around a month ago have I started having breakouts like the one in the photos. I went to the PA at the Dermatology office and she said my body is still adjusting to the IUD and my acne is hormonal. I don’t buy that though. The other assistant said a relapse typically doesn’t occur until ten years after completing a course. I don’t believe that either. Here is a photo of my skin today. I’m not on my period. And earlier this weekend my skin was clear. These bumps came out of no where. I am taking a topical prescription called Aczone and using a moisturizer for acne prone skin at night. 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×